# SDR DALA2015102006268

- Difficulty date: October 18, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BARREL NUT HOLE NR 14 AND 26 AT RT HORIZONTAL STABILIZER UPPER SKIN BS XH=27.234. DAMAGE ON BARREL NUT HOLES WAS REPAIRED IAW ETI-88-15-349, REV 2 AND ER/A 539870-14, REV.
